MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1500
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection, but the reported failure was confirmed.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined, however, it is likely the cleaning tube was used in the case without realizing that it had been disconnected because the user facility neglected to check whether the tube was disconnected when the scope was removed.The cause of the disconnection is thought to be that the cleaning tube became loose at the lock due to deterioration of the tube, causing it to come off in the process.The event can be detected/prevented by following the instructions for use (ifu).Specifically, ifu operation manual ¿3.3 inspection of cleaning tube and air supply tube for leak detection¿ ¿4.11 extracting the endoscope¿ maj-1500 operation manual ¿7 preparation and inspection¿.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the endoscope reprocessor (oer-3) was used to reprocess a gastrointestinal videoscope (gif-xz1200) without the connecting tube attached to the videoscope and the videoscope was used on the next patient as is.The issue was found during reprocessing and there were no reports of delays or patient harm.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22137342
Report Number9610595-2025-10223
Device Sequence Number7372840
Product Code FEB
UDI-Device Identifier04953170233937
UDI-Public04953170233937
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GIF-XZ1200; OER-3
Patient SexUnknown